Alert archive / Florida / River Flood Warnings in 2009

River Flood Warning 91, NWS Mobile, AL

December 2, 2009Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this river flood warning at Dec 2, 2009, 8:52 AM CST for Okaloosa County, Santa Rosa County, Florida. It took effect at Dec 4, 2009, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 2, 2009, 8:52 AM CST (14:52 UTC)
In effect from
Dec 4, 2009, 12:00 AM CST
Expired
Dec 3, 2009, 9:07 PM CST
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 85 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Coldwater Creek near Milton (MLNF1). The gauge peaked at 9.42 ft at Dec 3, 2009, 4:00 PM CST.

actionminormoderate5101512/0212/0312/0412/05
Action stage
5 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02370500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMOB 021452
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
852 AM CST WED DEC 02 2009



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN FLORIDA... 

  BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES.

.HEAVY RAIN HAS FALLEN OVER THE AREA AND WILL RESULT IN SIGNIFICANT RIVER
 RISES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC091-113-031452-
/O.NEW.KMOB.FL.W.0091.091203T0300Z-091205T0300Z/
/MLNF1.1.ER.091203T0300Z.091204T0000Z.091204T2100Z.NO/
852 AM CST WED DEC 02 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG COLDWATER CREEK NEAR MILTON
* FROM THIS EVENING UNTIL FRIDAY EVENING
* AT 8AM WEDNESDAY THE STAGE WAS...7.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 10.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 
  11.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY
  AFTERNOON.
* AT 11.0 FEET...FLOODING OF LOWLANDS AND FISH CAMPS ALONG THE CREEK WILL 
  SUBSIDE AS THE LEVEL DROPS BELOW 10 FEET.

$$
3 follow-up statements
000 
WGUS84 KMOB 030117
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
717 PM CST WED DEC 02 2009
 
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-040117-
/O.EXT.KMOB.FL.W.0088.091203T0108Z-091205T1017Z/
/BAKF1.1.ER.091202T2119Z.091203T1800Z.091205T0417Z.NO/
717 PM CST WED DEC 02 2009

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES 
FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL LATE FRIDAY NIGHT 
* AT 6PM WEDNESDAY THE STAGE WAS 11.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT.
AT 12.0 FEET, FLOODING OF SECONDARY ROADS AND LOWLANDS WILL SUBSIDE AS THE RIVER
DROPS BELOW 12 FEET.  

$$

FLC091-113-040117-
/O.EXT.KMOB.FL.W.0091.091203T1617Z-091204T2230Z/
/MLNF1.1.ER.091203T1617Z.091204T0000Z.091204T1630Z.NO/
717 PM CST WED DEC 02 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE BIG COLDWATER CREEK NEAR MILTON
* FROM TOMORROW LATE MORNING UNTIL FRIDAY AFTERNOON
* AT 6PM WEDNESDAY THE STAGE WAS 8.4 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 10.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 10.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE FRIDAY MORNING.
AT 10.0 FEET, FLOODING OF LOWLANDS AND SOME FISH CAMPS WILL OCCUR AS THE CREEK 
RISES ABOVE 10 FEET.  

$$

FLC091-040117-
/O.EXT.KMOB.FL.W.0086.000000T0000Z-091204T1200Z/
/CRVF1.1.ER.091203T1000Z.091203T1800Z.091204T0600Z.NO/
717 PM CST WED DEC 02 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM EARLY TOMORROW UNTIL FRIDAY MORNING
* AT 6PM WEDNESDAY THE STAGE WAS 7.0 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 8.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY FRIDAY MORNING.
AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.  

$$

ALC003-FLC033-030147-
/O.CAN.KMOB.FL.W.0083.000000T0000Z-091203T0900Z/
/STXA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
717 PM CST WED DEC 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE STYX RIVER NEAR ELSANOR
* UNTIL LATE TONIGHT 
* AT 6PM WEDNESDAY THE STAGE WAS 9.4 FEET 
* FLOOD STAGE IS 12.0 FEET

$$
000 
WGUS84 KMOB 031430
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
830 AM CST THU DEC 03 2009
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND 
  SANTA ROSA COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-041430-
/O.CON.KMOB.FL.W.0088.000000T0000Z-091205T1017Z/
/BAKF1.1.ER.091202T2119Z.091203T1800Z.091205T0417Z.NO/
830 AM CST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL LATE FRIDAY NIGHT 
* AT 8AM THURSDAY THE STAGE WAS 13.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING.
AT 14.0 FEET, FLOODING OF EAST PARK IN BAKER OCCURS AT 14 FEET AND WEST PARK 
BECOMES FLOODED AT 14.5 FEET.  

$$

FLC091-113-041200-
/O.EXT.KMOB.FL.W.0091.091204T0600Z-091204T1200Z/
/MLNF1.1.ER.091204T0600Z.091204T0600Z.091204T0600Z.NO/
830 AM CST THU DEC 03 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE BIG COLDWATER CREEK NEAR MILTON
* FROM AFTER MIDNIGHT TOMORROW UNTIL FRIDAY MORNING
* AT 8AM THURSDAY THE STAGE WAS 9.1 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 10.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 10.0 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
AT 10.0 FEET, FLOODING OF LOWLANDS AND SOME FISH CAMPS WILL OCCUR AS THE CREEK 
RISES ABOVE 10 FEET.  

$$

FLC091-041429-
/O.EXT.KMOB.FL.W.0086.000000T0000Z-091204T1500Z/
/CRVF1.1.ER.091203T1446Z.091204T0000Z.091204T0900Z.NO/
830 AM CST THU DEC 03 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* FROM THIS MORNING UNTIL FRIDAY MORNING
* AT 7AM THURSDAY THE STAGE WAS 7.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO 
  NEAR 8.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY 
  TOMORROW.
AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.  

$$
000 
WGUS84 KMOB 040307
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
907 PM CST THU DEC 03 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND 
  SANTA ROSA COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-050307-
/O.CON.KMOB.FL.W.0088.000000T0000Z-091205T1017Z/
/BAKF1.1.ER.091202T2119Z.091203T1600Z.091205T0417Z.NO/
907 PM CST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL LATE FRIDAY NIGHT 
* AT 8PM THURSDAY THE STAGE WAS 13.2 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE EVENING.

$$

FLC091-041800-
/O.EXT.KMOB.FL.W.0086.000000T0000Z-091204T1800Z/
/CRVF1.1.ER.091203T1908Z.091204T0100Z.091204T1200Z.NO/
907 PM CST THU DEC 03 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL FRIDAY AFTERNOON 
* AT 8PM THURSDAY THE STAGE WAS 8.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL REMAIN NEAR 8.1 FEET UNTIL AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.

$$

FLC091-113-040337-
/O.CAN.KMOB.FL.W.0091.000000T0000Z-091204T1200Z/
/MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 PM CST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG COLDWATER CREEK NEAR MILTON
* UNTIL FRIDAY MORNING 
* AT 8PM THURSDAY THE STAGE WAS 9.3 FEET AND FALLING. 
* FLOOD STAGE IS 10 FEET
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 2, 5:26 AM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Dec 2, 5:26 AM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
526 AM CST WED DEC 2 2009

.SHORT TERM TODAY AND TONIGHT...LATEST RADAR LOOPS CONTINUE TO
SHOW A VERY STRONG LINE OF THUNDERSTORMS MOVING EASTWARD ACROSS THE
CWFA WITH REPORTS OF 55 TO 60 KT WIND GUSTS ALONG THE LINE FROM THE
AL COAST WELL INLAND OVER NORTHERN SECTIONS OF MOBILE AND BALDWIN
COS. LATEST LAPS DATA INDICATES 0-3 KM HELICITY VALUES RANGING 350
TO 750 M2S2 WITH MARGINAL CAPES RANGING FROM 100 TO 500 J/KG...MOSTLY
OVER THE COASTAL COS OF THE CWFA AND OFFSHORE. ALOFT...H8 60 KT JET
CORE IS MOSTLY EAST OF THE CWFA WITH 45 TO 55 KNOTS STRETCHING BACK
TO THE WEST OVER MUCH OF THE CWFA. MAIN UPPER SYSTEM DRIVING THE
WEATHER TO THE EAST LOOKS TO MOVE EAST OUT OF TX THIS MORNING THEN
SHIFTING NE TO THE TN RIVER BY AROUND 06Z THU. AS RESULT BOTH THE GFS
AND ECMWF DEPICT SFC LOW OVER THE CWFA TO CONTINUE DEEPENING OVER OUR
AREA THROUGH ABOUT MID MORNING THEN MOVING NORTHWARD INTO NORTHERN
AL THIS AFTERNOON AND EARLY THIS EVENING. UPPER LOW LOOKS TO BECOME
MORE IN PHASE WITH SFC LOW LATER TODAY MOSTLY TO THE NORTH OF THE
CWFA WITH A DECENT NEGATIVE TILT ALSO NOTED OVER MUCH OF CENTRAL AND
NORTHERN AL. AS FOR NOW WILL CONTINUE WITH THE FLOOD WATCH FOR OUR
AREA THIS MORNING DUE TO EXCESSIVE RAINFALL AMOUNTS COMBINED WITH A
SATURATED GROUND SURFACE ACROSS MUCH OF THE CENTRAL GULF COAST
REGION. WILL ALSO CONTINUE WITH THE WIND ADVISORY THROUGH NOON
AFFECTING MAINLY SOUTHERN AND EASTERN SECTIONS OF THE CWFA. THE
COASTAL FLOOD WARNING WILL ALSO BE ALLOWED TO EXPIRE AT 900 AM THIS
MORNING. AS FOR TEMPS WILL GO 2 TO 3 DEGREES LOWER THAN THE CURRENT
MAVMOS FOR HIGHS TODAY DUE TO CLOUDS AND RAIN. WILL LEAN TOWARDS THE
MAV GUIDANCE FOR MINS TONIGHT. /32

.LONG TERM THURSDAY THROUGH TUESDAY...SURFACE HIGH PRESSURE BUILDS
EASTWARD THURSDAY AND FRIDAY ACROSS THE SOUTHERN STATES WITH COLD
FRONT SINKING DEEP INTO THE GULF. DAILY HIGHS LOOK TO PROGRESSIVELY
COOL AS WE CLOSE OUT THE WEEK.

FRIDAY NIGHT...SOME INTERESTING DEVELOPMENTS AS LATEST MEDIUM RANGE
GUIDANCE IS FAVORING THE POSSIBILITY OF SOME WINTRY STUFF OVER OUR
FAR NORTHERN ZONES. IT APPEARS ANOTHER LOW PRESSURE SYSTEM WILL FORM
UP AND MOVE EASTWARD OVER THE CENTRAL GULF. THIS WILL ALLOW COLDER
AIR TO PUSH SOUTHWARD OVER THE DEEP SOUTH. AT THE SAME TIME...THERE
ARE INDICATIONS THAT A MID LEVEL SHORTWAVE TROF WILL PROGRESS
EASTWARD AND BRING A REGION OF DEEP LAYER MOISTURE ACROSS THE GULF
COAST...WELL NORTHWEST OF THE SURFACE LOW. LATEST FORECAST SOUNDINGS
INDICATE A SUBFREEZING DEEP MOIST COLUMN STARTING OUT NEAR H95
MB...WITH MORE OF SPREAD IN TEMPERATURE/DEWPOINT PROFILES/DRIER AIR
NOTED AT THE SURFACE OVER THE NORTHERN ZONES OVERNIGHT
FRIDAY/SATURDAY MORNING. AS PRECIPITATION FALLS...THE SURFACE
TEMPERATURES WILL COOL TO NEAR FREEZING...SUPPORTING A CHANCE OF A
CHANGE OVER TO LIGHT SNOW. WE HAVE THIS POTENTIAL IN THE LATEST
GRIDDED WEATHER FORECASTS LATE FRIDAY NIGHT OCCURRING ALONG AND NORTH
OF A LINE FROM RICHTON MISSISSIPPI TO CHATOM...MONROEVILLE...TO
BRANTLEY ALABAMA. LITTLE TO NO ACCUMULATION IS EXPECTED...BUT IT IS
STILL EARLY TO GET OVERLY SPECIFIC IN THIS DEPARTMENT. LATEST
OPERATIONAL GFS MOS POP FOR FRIDAY NIGHT HAS COME IN WITH CATEGORICAL
NUMBERS (80%) FOR FRIDAY NIGHT OVER ENTIRE AREA. KIND OF ROBUST FOR
THREE DAYS OUT...SO HAVE FOLLOWED THE LOWER ENSEMBLE MEAN FOR POP
THEN. COLDEST DAYTIME HIGHS EXPECTED ON SATURDAY WITH HIGHS LOOKING
TO STRUGGLE TO GET OUT OF THE 40S OVER THE INTERIOR AND OUT OF THE
LOWER 50S OVER THE SOUTHERN ZONES.

HIGH LEVEL FLOW PROGGED TO TRANSITION TO ONE OF A ZONAL CHARACTER=>EAST/WEST
SET UP SUNDAY AND MONDAY ALLOWING FOR 1000-500 MB THICKNESSES TO
MODERATE WHICH ALSO SUPPORTS A WARMING TREND IN TEMPERATURES.
WEATHER LOOKS TO QUIET DOWN AS WELL BUT BRIEFLY. UPPER LEVEL FLOW
LOOKS TO BECOME MORE ACTIVE YET AGAIN BY TUESDAY AS MID LEVEL HEIGHTS
LOWER ACROSS THE DESERT SOUTHWEST...INDUCING TROFFING OVER THE
SOUTHERN PLAINS. WITH SURFACE LOW PRESSURE FORMING UP OVER EAST TEXAS
INTO LOUISIANA AND DEEPER GULF MOISTURE SPREADING IN OFF THE
GULF...CHANCES OF SHOWERS WILL COME BACK UP TUESDAY. /10

&&

.AVIATION (12Z ISSUANCE)...BKN TO OVC CEILINGS BELOW 010 FOR MOST OF
THIS MORNING BECOMING SCT TO BKN DURING THE AFTERNOON AND EARLY
EVENING HOURS. GUSTY SOUTHERLY WINDS THIS MORNING BECOMING SW THEN
WEST THIS AFTERNOON AND EARLY TONIGHT. WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL MOVE MOSTLY EAST OF THE REGION BY THIS AFTERNOON.
/32

&&

.MARINE...A STRONG ONSHORE FLOW WITH FREQUENT GUSTS TO GALE FORCE
WILL BECOME SOUTHWEST AND DECREASE SLIGHTLY DURING THE AFTERNOON AS
A DEEP AREA OF LOW PRESSURE MOVES INLAND OVER ALABAMA. SHOWERS AND
THUNDERSTORMS POSSIBLY SEVERE AT TIMES THIS MORNING WILL MOVE EAST
OF THE MARINE AREA THIS AFTERNOON AND EARLY THIS EVENING. A STRONG
OFFSHORE WIND FLOW WILL CONTINUE IN THE WAKE OF THE LOW TONIGHT AND
EARLY THURSDAY THEN GRADUALLY DECREASE THURSDAY AFTERNOON AND EARLY
THURSDAY EVENING. NORTHERLY WINDS AND SEAS WILL BUILD LATE THURSDAY
NIGHT THROUGH EARLY SATURDAY AS A STRONG COLD FRONT MOVES SOUTH
ACROSS THE NORTH CENTRAL GULF. WITH THIS...WILL CONTINUE THE GALE
WARNING FOR MOBILE BAY THROUGH NOON AND OFFSHORE THROUGH 06Z THU.
SMALL CRAFT ADVISORIES WILL FOLLOW THE GALE WARNING FOR EACH AREA
THROUGH THU MORNING. /32

&&

.FIRE WEATHER...ANTECEDENT SOIL MOISTURE HIGHER TODAY FROM RECENT
RAINS. FOR THURSDAY...FORECAST DAYTIME MINIMUM HUMIDITIES WELL ABOVE
CRITICAL LEVELS. THUS...NO HEADLINES IN THE NEAR TERM. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      64  41  59  37 /  70  10  05  05
PENSACOLA   68  46  59  40 /  80  10  05  05
DESTIN      69  49  60  43 / 100  10  05  05
EVERGREEN   65  39  57  35 /  80  10  05  05
WAYNESBORO  59  39  55  34 /  60  10  05  05
CAMDEN      63  39  57  36 /  80  10  05  05
CRESTVIEW   68  43  61  36 / 100  10  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...COASTAL FLOOD WARNING UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...AND LOWER MOBILE.

     FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER
     BALDWIN...UPPER MOBILE...WASHINGTON...AND WILCOX.

     WIND ADVISORY UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
     BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...AND UPPER
     MOBILE.

FL...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     WIND ADVISORY UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     COASTAL FLOOD WARNING UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
     SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...AND STONE.

GM...GALE WARNING UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES: AND
     MOBILE BAY.

     SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO 9 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND MOBILE BAY.

     GALE WARNING UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
     FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Dec 2, 6:50 AM CST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CST WED DEC 2 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
650 AM CST WED DEC 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA
AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

COMPLEX LOW PRESSURE OVER THE SOUTHERN STATES WILL BRING A VARIETY
OF HAZARDS TO THE REGION EARLY TODAY. THE LOW IS FORECAST TO LIFT
NORTHEAST THROUGH THE DAY WITH HAZARDOUS WEATHER BEGINNING TO WANE.
SOME SEVERE THUNDERSTORMS OVER SOUTHERN ALABAMA AND THE WESTERN
FLORIDA PANHANDLE THIS MORNING...CONTAINING ISOLATED TORNADOES...
DAMAGING STRAIGHT LINE WINDS AND PERIODS OF HEAVY RAINS WILL MOVE
EASTWARD OUT OF THE REGION HEADING INTO THE AFTERNOON. COASTAL
FLOODING REMAINS A THREAT WITH TOTAL TIDE HEIGHTS FROM 1 TO 3 FEET
POSSIBLE THROUGH MID MORNING. THE WIDESPREAD COASTAL FLOOD THREAT
LOOKS TO DIMINISH BY LATE IN THE MORNING BUT SOME AREAS WILL SEE
WATER LOWERING AT A SLOWER PACE. THUS...MINOR INSTANCES OF FLOODING
IS STILL A POSSIBILITY THROUGH LATE MORNING INTO EARLY AFTERNOON.

ALTHOUGH THE LOW WILL BE MOVING AWAY...MARINE WEATHER CONDITIONS ARE
FORECAST TO REMAIN DANGEROUS THROUGH TONIGHT. FORECASTERS ANTICIPATE
THE LARGE SCALE FLOW AROUND THE DEPARTING LOW TO SUPPORT OCCASIONAL
WIND GUSTS TO GALE FORCE OVER THE COASTAL WATERS. SEA STATES REMAIN
HIGH. SEE THE LATEST COASTAL WATERS FORECAST ISSUED BY THE NATIONAL
WEATHER SERVICE IN MOBILE FOR MORE SPECIFIC INFORMATION ON WINDS AND
SEAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A STRONG HIGH PRESSURE SYSTEM BUILDS INTO THE REGION LATER IN THE
WEEK. LOW PRESSURE FORECAST TO DEVELOP OVER THE CENTRAL GULF FRIDAY
WILL MOVE EASTWARD AND HELP TO BRING COLDER TEMPERATURES DOWN TO
NEAR THE FREEZING MARK OVER MUCH OF THE INTERIOR...OVERNIGHT FRIDAY.
AT THE SAME TIME...A DISTURBANCE HIGH IN THE ATMOSPHERE AND DEEPER
MOISTURE IS FORECAST TO MOVE EASTWARD OVER THE DEEP SOUTH. THE
RESULT IS A POSSIBLE CHANGE OVER FROM A COLD...LIGHT RAIN TO LIGHT
SNOW OVER AREAS MAINLY ALONG AND NORTH OF A LINE FROM RICHTON
MISSISSIPPI TO CHATOM...MONROEVILLE...TO BRANTLEY ALABAMA FRIDAY
NIGHT AND EARLY SATURDAY MORNING. LITTLE TO NO ACCUMULATION IS
EXPECTED AT THIS TIME...BUT IT IS STILL TOO EARLY TO GET OVERLY
SPECIFIC ON ANY AMOUNTS.

NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT FOR SEVERE
WEATHER WILL BE REQUIRED OVER PORTIONS OF SOUTHERN ALABAMA AND THE
WESTERN FLORIDA PANHANDLE THIS MORNING.

In the hours before

Special weather statement, Dec 2, 3:46 AM CST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
346 AM CST WED DEC 2 2009

ALZ059-061>064-FLZ001>005-021100-
UPPER MOBILE-ESCAMBIA-INLAND OKALOOSA-INLAND ESCAMBIA-INLAND SANTA
ROSA-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-COASTAL
ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...PENSACOLA...BAY MINETTE...DAUPHIN ISLAND
AND DOWNTOWN MOBILE...
346 AM CST WED DEC 2 2009

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...BALDWIN...
MOBILE...OKALOOSA AND SANTA ROSA COUNTIES...

AT 338 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS OVER MOBILE COUNTY ALABAMA...EXTENDING
FROM 3 MILES NORTH OF I65 AND AL 158 TO 18 MILES SOUTH OF WEST END
OF DAUPHIN ISLAND. THIS LINE OF STORMS WILL BE MOVING EAST AT 40 TO 45
MPH THROUGH 5 AM. WITH THIS MOTION...THE LINE WILL MOVE EAST INTO BALDWIN
COUNTY ALABAMA THROUGH 430 AM AND ON EAST INTO THE WESTERN FLORIDA PANHANDLE
AND PARTS OF INTERIOR SOUTH CENTRAL ALABAMA BY AROUND 5 AM.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
I65 AND US 43...CREOLA...SAND ISLAND...I10 NEAR THE BATTLESHIP...I65
AND AL 225...SPANISH FORT...BAY MINETTE AND WHITEHOUSE FORKS THROUGH
500 AM CST.

THE PRIMARY THREATS FROM THESE STORMS WILL BE DANGEROUS LIGHTNING...
AND WIND GUSTS OF 40 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

A TORNADO WATCH IS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.
Local storm report, Dec 2, 5:27 AM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
527 AM CST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     FLOOD            PENSACOLA               30.42N 87.19W
12/02/2009                   ESCAMBIA           FL   EMERGENCY MNGR

            FLOODING ON MOBILE HIGHWAY AT MICHIGAN.

&&

CACERES
Special weather statement, Dec 2, 6:26 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
626 AM CST WED DEC 2 2009

FLZ001>006-021400-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...CENTURY...FLOMATON...MOLINO...
PENSACOLA...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...
ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...
CRESTVIEW...WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...
SEMINOLE...EGLIN AFB...VALPARAISO
626 AM CST WED DEC 2 2009

...STRONG WINDS AND HEAVY RAIN AFFECTING THE NORTHWEST FLORIDA PANHANDLE...

AT 620 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE
AREA OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS MOVING NORTHEAST AT 40
MPH ACROSS THE NORTHWEST FLORIDA PANHANDLE. AS THESE STORMS MOVE IN
FROM THE GULF OF MEXICO...THEY WILL BE CAPABLE OF PRODUCING EXTREMELY
HEAVY DOWNPOURS THAT COULD RESULT IN LOCALIZED STREET FLOODING. IN
ADDITION...OCCASIONAL WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE IN
THE HEAVIEST ACTIVITY...ESPECIALLY CLOSER TO THE COAST. THIS ACTIVITY
WILL PERSIST ACROSS THE PANHANDLE THROUGH 8 AM.
Local storm report, Dec 2, 7:39 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
739 AM CST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     TORNADO          3 SE CRESTVIEW          30.73N 86.54W
12/02/2009                   OKALOOSA           FL   FIRE DEPT/RESCUE

            DUKE FIELD FIRE DEPARTMENT AT EGLIN AIR FORCE BASE
            REPORTED A TORNADO ON THE GROUND.

&&

CACERES
Local storm report, Dec 2, 8:00 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
800 AM CST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     FLASH FLOOD      CRESTVIEW               30.76N 86.57W
12/02/2009                   OKALOOSA           FL   FIRE DEPT/RESCUE

            CRESTVIEW FIRE DEPARTMENT REPORTED THAT ASHLEY DRIVE AND
            ANTIOCH ROADS ARE CLOSED DUE TO FLOODING. WATER COVERS
            THE ROADWAY APPROX. 1 FOOT.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 4:26 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa49 min
Dec 2, 5:05 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa40 min
Dec 2, 5:09 AM CSTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa2 hr
Dec 2, 6:54 AM CSTSevere Thunderstorm WarningMOBOkaloosa51 min
Dec 2, 7:04 AM CSTTornado WarningMOBOkaloosa41 min
Dec 2, 7:35 AM CSTFlash Flood WarningMOBOkaloosa, Santa Rosa115 min
Dec 2, 9:08 AM CSTCoastal Flood WarningMOB9 hr

Nearby

River Flood Warnings in Florida, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.